# SDR AALA972235

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876AA
- Make and model: Boeing 727223
- Aircraft serial: 21388
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME DENTED STATION 580, BETWEEN STRINGER 24L AND 25L.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-10-4 PAGE 3.  (M)
